Top 10 Mask for Flu Protection Kids – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sambucol

#ad

Sambucol Cold & flu relief tablets, 60 Count

#ad
Sambucol #ad - Sambucol black elderberry cold & flu relief provides fast, sore throat, runny nose, temporary, homeopathic Relief from cold & Flu symptoms like nasal and sinus congestion, coughing, sneezing, chills & Fever; take at the First Sign of cold and flu symptoms.

Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief Tablets quickly dissolve in the mouth without water. Sambucol black elderberry cold & flu relief is suitable for vegetarians, chills, quick relief from nasal & sinus congestion, and non habit forming; it has no known drug interactions or side effects and provides temporary, Non drowsy, coughing, and fever. Contains 1 box of 60 quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Width1.5 Inches

2. DERMORA

#ad

Puffy Eyes and Dark Circles Treatments – Look Less Tired and Reduce Wrinkles and Fine Lines Undereye, Revitalize and Refresh Your Skin, 24K Gold Eye Mask– 20 Pairs

#ad
DERMORA #ad - De-puff & lighten- gets rid of the puffiness & traces of dark colors under your eyes. Travel size packs- stash these on your carry-on. Save time- carry on with your face skincare daily routine & errands without being bothered for trying to look good. It's small, light and easy. Look fresh after pulling an all-nighter with our Eye Treatment Gels. Real 24k gold- slows down the appearance of aging and gives a youthful glow. No more tired eyes- patch it & look like you got 8hrs sleep.
BrandDERMORA #ad
ManufacturerDERMORA #ad
Part NumberGEM-20P

3. Sambucol

#ad

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

#ad
Sambucol #ad - Sambucol black elderberry cold & flu relief is suitable for vegetarians, quick relief from nasal & sinus congestion, chills, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, coughing, and fever.

Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water. Contains 1 box of 30 quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief. Sambucol black elderberry cold & flu symptoms like nasal and sinus congestion, sneezing, temporary, chills & flu relief provides fast, runny nose, sore throat, coughing, homeopathic relief from cold & fever; Take at the first sign of cold and flu symptoms.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Weight0.05 Pounds
Width1.5 Inches
Part Number10896116001508
Model10896116001508

4. Boiron

#ad

12 Count, Boiron Oscillococcinum Homeopathic Medicine for Flu Like Symptoms

#ad
Boiron #ad - The boiron promise: we believe there’s more than one way to feel better. Our promise is your satisfaction. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.

Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required. Safe for ages 2 & up, take at the first sign of flu-like symptoms. Our tablets, & topical treatments work with your body without the risk of contraindications, pellets, or known drug interactions.

Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, headache, body aches, chills & fever. As a world leader in homeopathy, our passion is your health. Since 1932, we have been committed to providing quality medicines. Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, or mineral substances to relieve symptoms.
BrandBoiron #ad
ManufacturerBoiron #ad
Height3.75 Inches
Length1.2 Inches
Weight0.1 Pounds
Width4.75 Inches
Part NumberABO-097
ModelABO-097

5. Dr. Talbot's

#ad

10 Count, Boy 2-5 Years, Dr. Talbot's Disposable Kid's Face Mask for Personal Health, Prints May Vary

#ad
Dr. Talbot's #ad - Easily adjust mask to fit your child’s face. Non-woven Fabric. Masks are made of lightweight material and specifically sized to fit children’s faces. This creates a better, more comfortable wearing experience.

Not intended to be used as a toy. Not intended for use by children less than 2 years of age. Easy-bend nose clip creates a better-fitting mask that covers the face more effectively. Each mask features a reinforced loop and mask connection to keep ear loops from breaking easily. Single-use item; do not reuse mask. Breathable material is more comfortable for little ones to wear.

Store in a cool, dry place. The 3-layer design doesn’t block breathability, but helps block pollen and dust. Cute patterns and designs make our masks fun for wearing whenever and wherever! They’re perfect for use outdoors when playing, or indoors when doing day-to-day chores. Soft ear loops are designed to not pull on little ears.
BrandDr. Talbot's #ad
ManufacturerAmazonUs/NUBZB #ad
Height0.7 Inches
Length7 Inches
Width4 Inches
Part Number80105cs24
Model80105cs24

6. Mucinex

#ad

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, 40 caplets 24 Day time + 16 Night time, Fast Release, Powerful Multi-Symptom Relief

#ad
Mucinex #ad - Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, relieve cough, chest, sinus pressure, nasal and sinus congestion that can cause mucus buildup, minor aches and pains, headache and sore throat. Day time active ingredients per caplet: contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant.

Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine. Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine.

No. 1 trusted cold and cough brand: no. 1 cold and cough brand doctors trust for themselves and their families and No. 1 pharmacist Recommended Expectorant. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine. Night time multi-symptom relief: maximum strength nightshift Severe Cold and Flu helps reduce fever, runny nose, headache, nasal congestion that leads to stuffy nose, sneezing, minor aches and pains, relieve cough, sore and itchy throat and allergy symptoms.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad

7. Taimu TM

#ad

Disposable Kids Masks for Protection Breathable Colorful Cute Face masks for Children Safety Mask Anti Dust Air Pollution Protection, Kids Face Mask

#ad
Taimu TM #ad - Due to the light and the display, the color of the actual product is different from the picture. Package include - total 50 pieces. Please refer to the actual product. Skin friendly & comfortable - the elastic ear loops of this colorful face mask is not easy to break and help eliminate pressure on the ears.

As long as you adjust your nose bridge properly, it will resist dust and pollution, keep your glasses from fogging up. Adjustable nose strip design - these kids disposable face masks with 3D design fits your face and nose all angles. Non-irritating, soft and comfortable. Even if your children wear it for a long time, the disposable face mask can provide them with a comfortable experience.

Suitable age: 4-14 years old. 3 layers of protection to prevent against dust and other pollutants. High quality material - these face masks for kids are made of Non-woven fabric and Melt-blown fabric. The package including 10pcs pink masks, 10pcs black masks, 10pcs yellow masks, 10pcs blue masks and 10 pcs green masks. One size fits most children - the size of the face masks is 5. 6 x 3. 7 inches, it is specially designed for boys and girls.
BrandTaimu TM #ad
Part NumberTMCH50
ModelTMCH50

8. Daddy's Choice

#ad

Purism KN95 Face Mask, Disposable Use 20pcs/box, White, 5-Layer Protective Face Mask

#ad
Daddy's Choice #ad - 7 ply design: two layers of spun-bonded non-woven fabric, two layers of melt-blown non-woven fabric, and one layer of air blown non-woven fabric to effectively protect your health. Certificated manufacturer: purism KN95 protective face masks have a filter efficiency above 98%, tested and listed by NPPTL. Box of 20 pcs. Improved design: in accordance with popular customer feedback, the ear-band has been improved, more comfortable to wear. Wide application: purism kn95 face mask is suitable for the workplace, transportation, grocery store, school, and general public places.
BrandDaddy's Choice #ad
ManufacturerShandong Daddy's Choice Health Science and Technology Co. LTD #ad
Part NumberKN95
ModelKN95
Warranty3 years

9. Wecolor

#ad

School, Office and Outdoors Blue, Suitable for Home, Wecolor 100 Pcs Disposable 3 Ply Earloop Face Masks

#ad
Wecolor #ad - Elastic ear loop: high elastic ear loop, pose less press to ears and face, avoid the uncomfortableness from long-time use. A must for personal and home: perfect personal care pack for daily use, for home and office, school and outdoors, service staff and personal needs. Manufacturer. Considerate design: embedded nose clip can help fit the nose bridge, reduce the fogging on the eyeglasses. 3-ply and breathable: 3 ply layers can better block the small particles in air and filter it, reduce the mugginess for wearing mask. Best gift for family and friends.
BrandWecolor #ad
ManufacturerWecolor #ad
Height4 Inches
Length9 Inches
Weight0.44 Pounds
Width6 Inches
Part Number653892793279
ModelWL100H
Warranty1 year

10. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Hsa and fsa eligible product. Perfect for day or night. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors.

The hot liquid provides a soothing effect. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Tackles your worst cold, flu and cough symptoms. For adults and children 12 years of age and over. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.

Do not take more than 5 packets in 24 hours unless directed by a doctor. Both can be taken every 4 hours, while symptoms persist. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200